Alert archive / Wisconsin / Gale Warnings in 2018

Gale Warning 6, NWS Milwaukee, WI

April 2, 2018

NWS Milwaukee, WI issued this gale warning at Apr 2, 2018, 8:44 PM CDT. It took effect at Apr 3, 2018, 3:12 PM CDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2018, 8:44 PM CDT (01:44 UTC)
In effect from
Apr 3, 2018, 3:12 PM CDT
Expired
Apr 4, 2018, 9:00 AM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

215 
WHUS73 KMKX 030144
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
844 PM CDT Mon Apr 2 2018

...WINDY PERIOD ON THE HORIZON AS LOW PRESSURE AFFECTS THE
REGION...

LMZ643>646-030945-
/O.EXT.KMKX.SC.Y.0036.180403T1100Z-180404T0300Z/
/O.UPG.KMKX.GL.A.0002.180404T0300Z-180404T1200Z/
/O.NEW.KMKX.GL.W.0006.180404T0300Z-180404T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
844 PM CDT Mon Apr 2 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 10 PM CDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 10 PM TUESDAY TO 7 AM CDT
WEDNESDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from 10 PM Tuesday to 7 AM CDT
Wednesday. The Small Craft Advisory is now in effect from 6 AM to
10 PM CDT Tuesday. The Gale Watch is no longer in effect. 

* WINDS: Easterly winds increasing to 10 to 20 knots tonight. 
  East to northeast winds will increase to 15 to 25 knots 
  Tuesday with north gale gusts of 35 to 40 knots Tuesday night. 

* WAVES: Building to 3 to 5 feet late tonight and 6 to 9 feet 
  later Tuesday into Tuesday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
www.weather.gov/mkx

MBK
7 follow-up statements
262 
WHUS73 KMKX 030811
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
311 AM CDT Tue Apr 3 2018

...WINDY PERIOD ON THE HORIZON AS LOW PRESSURE AFFECTS THE
REGION...

LMZ643>646-031615-
/O.CON.KMKX.SC.Y.0036.180403T1100Z-180404T0300Z/
/O.CON.KMKX.GL.W.0006.180404T0300Z-180404T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
311 AM CDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT WEDNESDAY...

* WINDS: East to northeast winds will increase to 15 to 25 knots
  today with north gale gusts of 35 to 40 knots tonight.
 
* WAVES: Building to 3 to 5 feet building to 6 to 10 feet tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
337 
WHUS73 KMKX 031407
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
907 AM CDT Tue Apr 3 2018

...WINDY PERIOD ON THE HORIZON AS LOW PRESSURE AFFECTS THE
REGION...

LMZ643>646-032215-
/O.CON.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/
/O.CON.KMKX.GL.W.0006.180404T0300Z-180404T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
907 AM CDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT WEDNESDAY...

* WINDS: East to northeast winds will increase to 15 to 25 knots 
  today with north gale gusts of 35 to 40 knots tonight. 

* WAVES: Building to 3 to 5 feet building to 6 to 10 feet 
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
866 
WHUS73 KMKX 032012
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
312 PM CDT Tue Apr 3 2018

...NORTHERLY GALES AND HIGH WAVES INTO WEDNESDAY MORNING...

LMZ643-040415-
/O.CAN.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/
/O.EXT.KMKX.GL.W.0006.180403T2012Z-180404T1400Z/
Sheboygan to Port Washington WI-
312 PM CDT Tue Apr 3 2018

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Milwaukee/Sullivan has cancelled
the Small Craft Advisory. The Gale Warning is now in effect until
9 AM CDT Wednesday. 

* WINDS: Northeast winds to 25 knots backing north by midnight and
  northwest by sunrise. Gale force gusts to 35 knots.
  

* WAVES: 6 to 10 feet subsiding to 2 to 4 feet by late Wednesday
  morning. 
  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-040415-
/O.CON.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/
/O.EXT.KMKX.GL.W.0006.180404T0300Z-180404T1400Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
312 PM CDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
WEDNESDAY...

The Gale Warning is now in effect from 10 PM this evening to 9 AM
CDT Wednesday. 

* WINDS: Northeast winds to 20 knots backing north to 25 knots by
  late evening, and northwest by sunrise. Gale force gusts to 35
  knots late this evening into early Wednesday morning.
  

* WAVES: 6 to 9 feet subsiding to 2 to 4 feet by Wednesday
  afternoon.
  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
176 
WHUS73 KMKX 040152
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
852 PM CDT Tue Apr 3 2018

...NORTHERLY GALES AND HIGH WAVES TO LAST INTO WEDNESDAY 
MORNING...

LMZ644>646-041000-
/O.CON.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/
/O.CON.KMKX.GL.W.0006.180404T0300Z-180404T1400Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
852 PM CDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

* WINDS: Northeast winds 15 TO 25 knots with gusts to 30 knots backing
  north to 25 knots by late evening, and northwest by sunrise. 
  Gale force gusts to 35 knots late this evening into early 
  Wednesday morning. 

* WAVES: 6 to 9 feet subsiding to 2 to 4 feet by Wednesday 
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ643-041000-
/O.CON.KMKX.GL.W.0006.000000T0000Z-180404T1400Z/
Sheboygan to Port Washington WI-
852 PM CDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

* WINDS: Northeast winds to 25 knots backing north by midnight 
  and northwest by sunrise. Gale force gusts to 35 knots. 

* WAVES: 6 to 10 feet subsiding to 2 to 4 feet by late Wednesday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
www.weather.gov/mkx

MBK
429 
WHUS73 KMKX 040303
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1003 PM CDT Tue Apr 3 2018

...NORTHERLY GALES AND HIGH WAVES TO LAST INTO WEDNESDAY
MORNING...

LMZ644>646-041115-
/O.EXP.KMKX.SC.Y.0036.000000T0000Z-180404T0300Z/
/O.CON.KMKX.GL.W.0006.000000T0000Z-180404T1400Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1003 PM CDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

The Small Craft Advisory is no longer in effect. 

* WINDS: Northeast winds 15 TO 25 knots with gusts to 30 knots
  backing north to northwest during the late night. Gale force
  gusts of 35 to 40 knots developing overnight into early evening 
  Wednesday morning. 

* WAVES: 6 to 9 feet subsiding to 2 to 4 feet by Wednesday 
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643-041115-
/O.CON.KMKX.GL.W.0006.000000T0000Z-180404T1400Z/
Sheboygan to Port Washington WI-
1003 PM CDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

* WINDS: Northeast winds to 25 knots backing north by midnight and
  northwest by sunrise. Gale force gusts of 35 to 40 knots. 

* WAVES: 6 to 10 feet subsiding to 2 to 4 feet by late Wednesday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
www.weather.gov/mkx

MBK
625 
WHUS73 KMKX 040751
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
251 AM CDT Wed Apr 4 2018

...NORTH GALES AND HIGH WAVES INTO the MORNING...

LMZ643-041400-
/O.CON.KMKX.GL.W.0006.000000T0000Z-180404T1400Z/
Sheboygan to Port Washington WI-
251 AM CDT Wed Apr 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WINDS: North winds to 25 knots backing northwest after sunrise.
  Gale force gusts of 35 knots. 

* WAVES: Waves 5 to 7 feet subsiding to 3 to 5 feet this 
  afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-041400-
/O.CON.KMKX.GL.W.0006.000000T0000Z-180404T1400Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
251 AM CDT Wed Apr 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WINDS: North winds to 25 knots backing northwest after sunrise.
  Gale force gusts of 35 knots. 

* WAVES: Waves 6 to 8 feet subsiding to 3 to 4 feet this afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
Hentz

www.weather.gov/mkx
995 
WHUS73 KMKX 041406
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
906 AM CDT Wed Apr 4 2018

...SLOWLY EASING WINDS TODAY...

LMZ643>646-042215-
/O.EXP.KMKX.GL.W.0006.000000T0000Z-180404T1400Z/
/O.NEW.KMKX.SC.Y.0037.180404T1406Z-180405T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
906 AM CDT Wed Apr 4 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING HAS EXPIRED...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect until 7 PM CDT this
evening. The Gale Warning is no longer in effect. 

* WINDS: Northwest at 15 to 20 knots with gusts to 25 knots.

* WAVES: Waves 4 to 7 feet subsiding to 2 to 4 feet this
  afternoon.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
DDV

www.weather.gov/mkx

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 2, 6:53 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Apr 2, 6:53 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
653 PM CDT Mon Apr 2 2018

.UPDATE...Light wintry mix should hold off most areas until after
05Z. Strongest late night lift will move across northwest CWA
due to passing right entrance region of upper jet. Lowering
condensation pressure deficits farther east and south and a second
push of low level warm air advection should cause areas of light
rain and snow to develop elsewhere. Forecast soundings show lack
of ice crystal initiation falling into lower level rh over south
central WI. As light precipitation begins to fall, temperatures
and dewpoints will converge on wet bulb temperature which will be
close to freezing. Possible a period of light freezing rain could
affect parts of south central WI including the Madison area late
tonight into early Tuesday, so beefed up wording slightly.

No change to ongoing winter weather headlines.

&&

.AVIATION(00Z TAFS)...Light precipitation is expected to break out
late tonight and continue off and on through Tuesday. The
heaviest precipitation will likely occur later Tuesday afternoon
into Tuesday night. Expect ceilings to gradually fall to MVFR and
lower later tonight and persist through Tuesday. A period of light
freezing rain may affect KMSN late tonight.

&&

.PREV DISCUSSION... (Issued 318 PM CDT Mon Apr 2 2018)

SHORT TERM...

Tonight through Tuesday night...Forecast Confidence is high:

Low pressure will bring rain and snow to southern Wisconsin
tonight through Tuesday night. High confidence in accumulating
snowfall in the north, with more rain chances toward the south
through the day tomorrow. Snow is then expected across the
forecast area Tue evening and Tue night as colder air works in on
the back side of the low.

Models are in pretty good agreement with the low track and
temperature profile with this system. The main forecast issue
remains snow totals. The precip that falls during the day tomorrow
will battle temperatures near the freezing/melting mark along
with a relatively high early April sun angle. Also, it appears
that there could be some mid-level dry air, which might limit ice
crystal formation at times. This would cut down on the efficiency
of snow production. Snowfall rates will impact how much sticks on
paved areas vs grass, etc. Heavier bursts will likely put snow
down on the roads, but then there will probably be some melting
when the snow gets lighter.

Much better chance for snow to accumulate on roads Tuesday evening
into Tuesday night given colder temps and the time of day. Most
places should have snow on the ground come Wednesday morning.

Overall, ended up with total snow amounts 1-2 inches higher than
the previous forecast. It's worth noting that given the daytime
melting, snow on the ground daybreak Wed morning will be less than
the storm total snow. Given the longer duration, melting during
the day, and lighter amounts when it does stick everywhere Tue
night...decided to stick with the ongoing Winter Weather Advisory
and not upgrade to a Winter Storm Warning. Held off on expanding
the advisory for now, but could eventually see a few counties
added given the snow potential Tue night...along with increasing
winds. Still a little time to evaluate that situation.

LONG TERM...Wednesday through Monday...Forecast confidence
medium.

Brisk nwly winds and cold advection will weaken throughout the day
on Wed. A cold airmass will be in place with 850 mb temps around
-12C, and high temps only in the lower 30s. A sfc ridge will then
 slowly move across the state Wed nt-Thu AM. This will make for
 another cold night in the teens.

A strong, digging upper trough from Canada and its sfc low
pressure area will then approach Lake Superior late on Thu. Sly
flow and warm advection ahead of this feature may bring areas of
very light snow or rain to srn WI on Thu. The slight chances of
pcpn will continue Thu nt as the upper trough moves across WI and
its strong cold front arrives. Brisk nwly winds and cold advection
will continue through Fri. Very cold 850 mb temps around -15C are
expected with high temps only around 30 degrees. The cold will
continue into Sat as the polar high moves across the region.

Low pressure over the northern and central Great Plains will then
move across WI on Mon. Sely flow and warm, moist advection is
expected to bring rain and snow for Sun afternoon and night with
areas of pcpn continuing into Mon.

AVIATION(18Z TAFS)...

VFR conditions will continue into early evening. Ceilings will
then go down as low pressure and associated precipitation move
into the area late evening into tonight.

Still looks like mainly rain toward the Illinois border through
the day Tuesday, with mainly snow north of Milwaukee and
Madison...and a mix in between. With the snow falling in the
middle of the day tomorrow, how much sticks to pavement will have
a lot to do with snowfall rates. Heavier rates will have a much
better chance to stick, with the April sun angle and temps around
freezing/melting likely causing a lot of melting with lighter snow
rates. Will have to keep an eye on radar and meso model trends as
this system draws near. Visibilities will come down during any
heavier snow bands.

Snow is then likely across the area Tuesday evening into Tuesday
night as the colder air wraps in on the back side of the low. It
will be much easier to get accumulations on pavement during this
period, with generally 2 to 3 inches expected.

MARINE...

East to northeast winds will increase tonight into Tuesday, with
northerly winds likely gusting to gale force Tuesday night. These
winds will also build high waves, likely peaking at around 6 to 9
feet Tuesday night. The Small Craft Advisory and Gale Warning
timing still looks reasonable.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 1 AM Tuesday to 7 AM CDT Wednesday
     for WIZ046-047-051-052-056>060-062-063.

LM...Gale Watch from Tuesday evening through Wednesday morning for
     LMZ643>646.

     Small Craft Advisory from 1 AM to 10 PM CDT Tuesday for
     LMZ643>646.

&&

Update...MBK
Tonight/Tuesday and Aviation/Marine...MBK
Tuesday Night through Monday...DDV
Hazardous weather outlook, Apr 2, 6:27 PM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
627 PM CDT Mon Apr 2 2018

WIZ046-047-051-052-056>060-062>072-032330-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
627 PM CDT Mon Apr 2 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Winter Weather Advisory goes into effect from Mineral Point to
Madison to Port Washington and northward at 1 am. Areas of snow
are expected to develop overnight with light snow accumulation
by sunrise. In addition, a period of light freezing rain is
possible later tonight in parts of south central Wisconsin.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Accumulating snow is expected Tuesday with some mixed
precipitation possible as well. The heavier snow accumulations
will occur across the northern reaches of southern Wisconsin with
lesser snow amounts in the south. The snow is expected to
gradually diminish Tuesday night. The Winter Weather Advisory for
parts of the area will expire at 7 am Wednesday. Total snow
accumulations within the advisory will range from 3 to 9 inches
with the higher totals towards central Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, though any snowfall reports
are appreciated.

LMZ643>646-032330-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
627 PM CDT Mon Apr 2 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Small Craft Advisory goes into effect at 1 am tonight for
increasing onshore winds and building waves.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The Small Craft Advisory continues into Tuesday evening when a
Gale Watch kicks in at 10 pm and runs through 7 am Wednesday. This
will be due to increasing north to northwest winds that could
reach gale force. A Small Craft Advisory will likely be needed
Wednesday after the Gale Watch.

www.weather.gov/mkx

MBK

Nearby

Gale Warnings in Wisconsin, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.